# SDR AALA202110012143

- Difficulty date: September 18, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N813NN
- Make and model: Boeing 737*
- Aircraft serial: 30918
- Aircraft time: 36,401 hours, 14,790 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Part number: 146A812712
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF RH FWD TRANSITION SHIELD BETWEEN STA 767 AND STA 787 AT STR 25R, MEASURING L=1.0 IN, W=1.0 IN, D=0.03 IN. REPLACED TRANSITION SHIELD WITH NEW IAW AARD 51-00-05-1.
